@Article{JICS-8-2, author = {}, title = {Jacobian consistency property analysis for generalized complementarity problems}, journal = {Journal of Information and Computing Science}, year = {2013}, volume = {8}, number = {2}, pages = {115--118}, abstract = { In this paper, we present the Jacobian consistency property for generalized complementarity problems. The idea is based on a nonsmooth system of equations reformulation of the generalized complementarity problem and a smoothing approximation function for solving the nonsmooth system of equations. }, issn = {1746-7659}, doi = {https://doi.org/2024-JICS-22620}, url = {https://global-sci.com/article/87352/jacobian-consistency-property-analysis-for-generalized-complementarity-problems} }